Author: Adan Salazar
IMAGE CREDITS: FACEBOOK, GREG PRITCHETT.
A Delaware teen getting ready to leave for college got the health scare of his life when he lost feeling in his legs following a vaccine injection.
The family of Jaire Pritchett asked for prayers over the weekend when his legs became paralyzed after getting an immunization required of his college for students living at dorms.
Jaire’s father, Greg, posted updates regarding his son’s condition on Facebook.
“Need your prayers for my kid Jaire Pritchett’s is in the ER after getting some immunization. He was told that was needed before he started college. Now he cannot feel his legs and cannot walk. #prayers,” Greg wrote.
In a follow-up post the concerned father, who works as a martial arts trainer, was pleased to report his son was doing much better after being hospitalized for several hours.
While omitting the name of the college, Greg later explained Jaire had received Pfizer’s Trumenba Meningitis B vaccine, which he claimed was “mandated by his college.”
Greg indicates doctors had to flush the vaccine out of Jaire’s system due to his severe adverse reaction, and says Jaire’s mom refused to allow their son to take the vaccine’s recommended second dose.
“After 24 hrs he could not feel his legs and could not walk. Now he is able to stand and walk and has full feeling,” Greg Pritchett wrote on Facebook Sunday. “The doctors had to flush the vaccine out of his body. Thanks so much for all the calls and messages and most of all prayers.”
In a Sunday Facebook update, Jaire called it one of the scariest experiences of his life and claimed he’d heard from others who’d experienced the same thing:
Read More: Here